Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 22, Number 2
Publication Date: 1967
Miscellaneous front pages, Pacific Journal of Mathematics, volume 22, issue 2 (1967)
On the critical lines of a graph.
Lowell W. Beineke, Frank Harary and Michael D. Plummer; 205-212
On the behavior of the solution of the telegraphist's equation for large velocities.
Larry E. Bobisud; 213-219
Estimates for the transfinite diameter with applications to confomral mapping.
Melvyn Klein; 267-279
Simplifying intersections of disks in Bing's side approximation theorem.
F. M. Lister; 281-295
An inequality for generalized means.
H. W. McLaughlin and F. T. Metcalf; 303-311
Functional representation of topological algebras.
Peter D. Morris and Daniel E. Wulbert; 323-337
On the rigidity of semi-direct products of Lie algebras.
R. W. Richardson; 339-344